# SDR SWAA2024100127002

- Difficulty date: August 17, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS 663 VAPOR BARRIER DOUBLER #111A1511-28 CRACKED<[01] FABRICATED DOUBLER FROM 2024 T3 0.040 LOT 1567370-1 IAW SRM 51-30-01-0G-0 STEP 8 AND DWG 111A1152-28 REV: A DOULER GOING TO BE IN STALL ON TTG8Q00V8DXP STEP 17;[02] FABRICATED DOUBLER FROM 2024 T3 0.040 LOT 1567370-1 IAW SRM 51-30-01-0G-0 STEP 8 AND DWG 111A1152-28 REV: A DOUBLER GOING TO BE INSTALL ON TTG8Q00V8DXP STEP 17;[03] VERIFIED ITEM 2. CORRECTIVE ACTION COMPLETED.
